# SDR R61A201802130272

- Difficulty date: February 13, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 11,913 hours, 8,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385004
- Condition: Dented
- Location: Frames 7 & 8
- Part time: 11,913 hours, 8,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A DENT IN THE RT FUSELAGE SKIN BETWEEN FRAMES 7 & 8, STRINGERS 15 & 16R FWD OF LOGO LIGHT BELOW FIRST OFFICER WINDOW.  REPAIRED IAW ETD2017-170-026849, REV C.
